# SDR SWAA2023072882803

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 60,870 hours, 36,086 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD FIXED TRAILING EDGE UPPER PANEL IS OUT OF ADJUSTMENT.<[01] ADJUSTED PANEL REF AMM 57-50-01.;[02] REMOVED INSPECTION REQUIREMENTS. ADJUSTED PANEL REF AMM 57-50-01.
